# SDR IXXA20220917133

- Difficulty date: September 17, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N641AZ
- Make and model: Boeing 767332
- Aircraft serial: 30595
- Aircraft time: 89,589 hours, 11,728 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE DEPARTURE CREW REPORTED R2 WINDOW WILL NOT OPEN. CLEANED AND LUBED R2 WINDOW SEAL IAW B767 AMM 56-11-00
OPENING AND CLOSING FUNCTIONAL CHECK SATISFACTORY. NO FAULTS NOTED
